# SDR ASAA2024041449835

- Difficulty date: April 14, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 56,824 hours, 16,876 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: 147A612853
- Condition: Gouged
- Location: Aft Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, L/H AFT ENTRY DOOR I/B TOP 'DOOR STOP FITTING' HAS BARE (METAL.GOUGE). DOT#Z211 STREAMER IIS ATTACHED. GROUNDED - YES. EVALUATED STOP FITTING AND FOUND DAMAGE TO THE BUSHING, DAMAGE TO BUSHING IS NOT PERMITTED AND FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 52-10-90-1A-1. REMOVED AND REPLACED STOP FITTING ASSY IAW BAC DWG 147A6116 REV- AND B737-800 SRM 51-40-02.
